# SDR HNAA2024092700879

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 43,418 hours, 39,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 FIRE DET FAIL ON TAKEOFF.  T/S IRW FIM 26-11-00-810-804A TO STEP 8 E2 FIRE LOOP DETERMINED TO BE FAULTY.   R & R E2 FIRE DETECTOR IAW AMM 26-11-01. OPS CHK GOOD. A/C OK FOR SERVICE
